MAUDE Adverse Event Report: CORDIS CORPORATION CORDIS PRECISE PRO RX NITINOL STENT SYSTEM; STENT, CAROTID

CORDIS CORPORATION CORDIS PRECISE PRO RX NITINOL STENT SYSTEM; STENT, CAROTID
Model Number PC0940RXC
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stent would not open, sheath not retracted due to device failure.

Brand Name
CORDIS PRECISE PRO RX NITINOL STENT SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key13365992
Report Number13365992
Device Sequence Number17474777
Product Code NIM
UDI-Device Identifier20705032036525
UDI-Public(01)20705032036525(17)221130(10)17991340
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2022
Report Date (Section F) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC0940RXC
Device Catalogue NumberPC0940RXC
Device Lot Number17991340
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer01/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight95 KG
Patient RaceBlack Or African American
Date Report Sent to FDA01/21/2022